# SDR AALA20010152

- Difficulty date: January 29, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: S1309
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1304 - EN ROUTE MIA-CLE, DETECTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  AIR INTERRUPTED, RETURNED MIA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE AFT TAIL COMPARTMENT OVERHEAT SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
